I made this mistake of taking Afrin for longer than necessary, for about a month. I started to experience anxiety and panic attacks. I stopped taking about 7 days ago, but I stil have anxiety, everything feels off. It’s hard to grasp reality and I feel like I’m in a dream. And it hard to me vision to focus on anything and I’m sensitive to light and sound. How long will this last? Should I go to the hospital? I’m afraid they are going to tell me nothing is wrong and that it is all in my head. Please help!
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Dec 2010 • 3 answers
Posted 12 Mar 2011 • 4 answers
Afrin - can this cause panic attacks, had blood clots 2 yrs ago, could the panic attacks be related?
Posted 12 May 2011 • 3 answers
Can low amounts of xanax be taken safely long-term for chronic anxiety panic phobic-avoidances, etc?
Posted 29 Oct 2011 • 8 answers
Posted 18 Jun 2013 • 2 answers